# SDR ASOA00118

- Difficulty date: October 22, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N268AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120202
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensor
- Part number: M1160140242
- Condition: Inoperative
- Location: Duct Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

FLT 4344 - DURING TAKEOFF FROM HTS-ATL, CREW GOT A DUCT LEAK LIGHT ON THE LEFT SIDE.  CREW SHUT DOWN LEFT ENGINE PER CHECKLIST AND DUCT LEAK LIGHT EXTINGUISHED.  CREW THEN RESTARTED THE LEFT ENGINE AND THE LIGHT REMAINED EXTINGUISHED.  CREW LANDED SAFELY IN ATL.  MAINTENANCE FOUND TWO DUCT TEMP SENSORS WITH GROUND WIRES OFF.  MAINTENANCE REPAIRED BOTH GROUND WIRES.  OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
